MathSciNet Relay Station
MathSciNet bibliographic data
MR640238 (83c:46041) 46J15 (30H05)
Forelli, Frank A note on ideals in the disc algebra. Proc. Amer. Math. Soc. 84 (1982), no. 3, 389–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement